# SDR R61A201310231070

- Difficulty date: October 23, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 15,847 hours, 12,706 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062333002
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT HORIZONTAL STAB LEADING EDGE RIB CRACKED AT UPPER FLANGE.  MX REPAIRED RIB 4 IAW ETD 2013-170-051888, SEE CONTINUATION CARD VP 036178-2013/0293 C1 FOR WORK PERFORMED. THIS REPAIR REPAIR DOES NOT REPRESENT A AIRWORTHINESS LIMITATION AND THE INSPECTION IN THE CURRENT MPG/MRBR IS SUFFICIENT.
